Vacuum fluctuations in axion-dilaton cosmologies

Copeland, E J, Easther, Richard and Wands, David (1997) Vacuum fluctuations in axion-dilaton cosmologies. Physical Review D, 56 (2). pp. 874-888.

[img]
Preview
PDF - Published Version
Download (257kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:07
Last Modified: 13 Mar 2017 23:45
URI: http://sro.sussex.ac.uk/id/eprint/19326

View download statistics for this item

📧 Request an update